# SDR 97ZZZM74

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACY - FLT 511 - DURING CLIMB CONFIGURATION RIGHT ENGINE OIL PRESSURE DECREASE TO 42 PSI, AND BEGAN FLUCTUATING BETWEEN 42 AND 40 PSI.  OIL TEMPERATURE AND QUANTITY NORMAL.  MAINTENANCE FOUND OIL PRESSURE TRANSMITTER CANNON PLUG LOOSE AND SOAKED WITH OIL.  CLEANED AND SECURED CANNON PLUG.  PERFORMED AN ENGINE RUN UP AND OIL PRESSURE NORMAL IAW DC9 MM CHAPTER 79-32-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
